Doctor insights on:
Polysporin On Lips
For what reason ?: And is the ointment made for intraoral use? Is the wound infected? See your physician if there is a problem with the healing.. The infection would not be on the surface, but in the deeper tissues. ...Read more
Eczema/dry spot below lower lip with tiny red dots in it and slight dry feeling on lips despite putting lip balm and bepanthen cream on it, what to do?
Hard to way: Without a photo, I cannot be sure what the problem is. You could be allergic to one of the products you are using. Are you licking the area a lot? This would make it worse. Your best bet is to see a dermatologist who does patch testing, to see if you are allergic to something you are using. ...Read more
Psoriasis vs Eczema? Differences? On 1yr face. Dry flaky patches on cheek. Pinkish areas on chin.
Chap stick allergy? After applying a menthol chapstick broke out with small water blisters on lips.
Best thing : To do is stop using it. You may have become sensitized to it . If it is an old chapstick, and you don't wipe it clean after each usage, chances are, there is bacteria overgrowth and who knows what else. You can always buy a new one and try again . If you still get the blisters, i would stop them altogether . Get yourself checked out by your doctor. ...Read more
Red dry swollen lips that itch with red bumps on upper and lower lip. No blister or crust. Happened after 8hr Chapstick. Tried Vaseline and coco oil ?
Neosporin: Neosporin is not harmful if used on the labia minora but has limited value. This is not a medication that Obgyns would prescribe for labial problems. The most important step is to determine what is wrong that makes you feel that you need Neosporin. If there is a bump or blister on the genitals then this should be evaluated by a doctor to determine the cause and treatment ...Read more
Should my daughters eczema/impetigo be covered with gauze on her face & cheeks? She's on the antibiotic ointment mupirocin
Can Desonide ointment cause acne? Dermatologist gave it for chapped lips & after using it a couple of bumps appeared on lower lip. Not cold sores.
Perioral dermatitis: We know to avoid cortisones for this reason. The technical name is PERIORAL DERMATITIS. Never again use any type of cortisone on your face. Use vaseline or chapstick for dry lips. The redness and pimples around your lips may be temporarily worse when you stop desonide. Tacrolimus ointment and oral low dose minocycline or doxycycline will help. You can also add spironolactone to stop acne. See a de ...Read moreSee 1 more doctor answer
Avoid: Consult your physician and get gun exam done ...Read more
Poison Oak rash. bad on armsthighhipmild bit on penishandsbits elsewhereitching getting bettertried calamine, and polysporin (bacitracin and polymyxin) for infection?
Poison oak care: Potent topical steroid for a few days may be needed to clear the acute lesions. Clean every article which might possibly been touched by the poison oak resin with laundry detergent (shoes, clothing, car seat, car mat, tools, sports equipment ), else you will get it back again. You may try Aloe vera or Arnica but topical steroid would be your best bet. Not an infection, polysporin (bacitracin and polymyxin) not needed. ...Read more
Healing: No. They may prevent infection. But they do nothing to cause nature to change the way it heals a wound in your body. ...Read more
- Talk to a doctor live online for free
- Polysporin on lips numb
- Can i use polysporin on lips?
- Ask a doctor a question free online
- Polysporin medication
- Is polysporin a steroidal cream?
- Dissolvable stitches polysporin
- Polysporin eye ointment for blepharitis
- Talk to a dermatologist online for free